# SDR AALA20090605TUL36

- Difficulty date: May 29, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT NUT PLATE FASTENER HOLES.  REPLACED LEFT TIE DOWN TRACK PER SRM 51-30-00.
